# SDR DHL2005805591

- Difficulty date: March 20, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT "Z" FRAME INBD FLANGE (4EA) MISDRILLED HOLES AND WEAR AT STA 80.000 BETWEEN L-14R AND L-17R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FA FORM 8110-3 DATED 03-15-05, EO NR AST 050219 DATED 03-07-05.  PERFORMED DETAIL VISUAL INSP.  NO CRACK FOUND.  CLEANED, TREATED AND PRIMED MISDRILLED HOLES AREA IAW SRM 51-1-8B.  FABRICATED ANGLE DOUBLER (AL7075:O: 0.100) IAW EO NR AST 050219, SRM 51-1-4 PG.1.  HEAT TREATED IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED ANGLE DOUBLER IAW SRM 51-1-8B.  REPAIRED DAMAGED AREA PLUGGING MISDRILLED HOLES WITH RIVETS (NAS1097AD) IAW EO NR AST050219, SRM 51-1-21 PG 1.  INSTALLED ANGLE DOUBLER WITH RIVETS (MS20470AD) IAW EO NR AST050219, SRM 51-1-21 PG 1.
